MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 8884705008E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported five of the ten units were used, and several either leaked or separated at the top where the syringe connects.Leaking was occurring from the y-section.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated the product was released accomplishing all quality standards.No samples were returned; however, a picture was provided for evaluation, and the reported condition was observed.A root cause could not be determined from the picture.A review of the manufacturing line showed all processes and controls were followed correctly.We will continue to monitor and take actions as applicable.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24322163
Report Number1423537-2026-00035
Device Sequence Number21213155
Product Code LZH
UDI-Device Identifier30884521657612
UDI-Public(01)30884521657612(17)300331(10)2510521864
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884705008E
Device Catalogue Number8884705008E
Device Lot Number2510521864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown